After the radiotherapy ended it got worse and worse (the skin and pain) like they said it would, but when it got better it seemed to happen overnight. One day I woke up and my skin was in tact again and it just didn’t hurt. Fabulous! Back to nice bras!
The down, or rather the “lowdown” on my first weeks of Tamoxifen
I am struggling a bit with the Tamoxifen. It’s putting me on edge (very irritable), I’m getting headaches, but the 2nd to worst thing is how bloated and nauseous I feel. If the latter condition is temporary it may well be my silver lining as I certainly have less of an appetite and I need to lose weight. The worst thing is my fuzzy head – to say I’ve got some concentration issues would be an understatement. They did warn me about that.
Tied for 2nd place is my low energy. I don’t remember being told anything about low energy but I’m certainly suffering from it. My body has been through a lot this year, so for now I’ve not blaming Tamoxifen.
I haven’t had night sweats yet but can be heard saying, “Is it hot in here?” throughout the day.
I returned to all the stats and my Oncotype DX results YET AGAIN yesterday only to pop the next pill today. I had made a decision to stick with the Tamoxifen until the end of the year as 2017 seems to be a loss anyway.
They did say that any symptoms from a Tamoxifen should calm down after a few months.
I’m hoping that when I get back into sculling and fitness the benefits from it will override any negatives from the wonder drug.
All in all, I’m happy to have come out the other side of the breast cancer thing.